# SDR HNAA2025010200014

- Difficulty date: December 18, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 44,616 hours, 42,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2066 ANGLE ON LH OMEGA BEAM IB SIDE CORRODED AT FR19-20.  RAR ANGLE IAW SRM 51-40-02
